# SDR QXEA2016040400223

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 5,843 hours, 6,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 751-781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT CARGO TRACK IN AFT BAGGAGE COMPARTMENT, CARGO TRACK NR 9 HAS CORROSION AROUND FLOORBOARD SCREW HOLES AT FS 751 - 781 LBL Y 10.  CORROSION BLENDED IAW SRM 51-21-00. NDT CARRIED OUT IAW RD 8/4-53-7377.
